Journal Article

Die Gezeichneten. Franz Schreker

James L. Zychowicz

in The Opera Quarterly

Volume 13, issue 1, pages 141-143
Published in print January 1996 | ISSN: 0736-0053
e-ISSN: 1476-2870 | DOI: https://dx.doi.org/10.1093/oq/13.1.141
Die Gezeichneten. Franz Schreker

Show Summary Details

Journal Article.  0 words. 

Subjects: Opera

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.